# SDR JR2R20141012185

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- Aircraft time: 41,092 hours, 28,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 5912285509
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT WINDOW FRAME CRACKED UPPER FWD CORNER. REPAIRED THE WINDOW FRAME IAW SRM 53-05, FIG 122.
